MAUDE Adverse Event Report: COVIDIEN (IRVINE) SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN (IRVINE) SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number P4052
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used the silverhawk atk directional atherectomy device to treat a lesion in the superficial femoral artery.It was reported the silverhawk was used to treat an in-stent restenosis (isr), the physician was informed that the silverhawk is contraindicated for isr, but elected to use the device for this procedure.During the procedure the siverhawk became stuck on a stent strut, the rep was called into the room.The silverhawk was turned off; the cutter window was left open.The physician attempted to torque the silverhawk to free the device from the stent strut but was unable to do so.The silverhawk was pulled back and eventually dislodged from the stent cutting through a stent strut as it was being removed from the patient.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SILVERHAWK ATK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key6641257
Report Number2183870-2017-00260
Device Sequence Number979064
Product Code MCW
UDI-Device Identifier00821684074121
UDI-Public00821684074121
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2018
Device Model NumberP4052
Device Lot NumberA286796
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by Manufacturer05/16/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight106